# SDR HEEA968541

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 10560386
- Condition: Defective
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION OF ELASTOMERIC FROM BUSHING ASSY. REMOVED AND REPLACED WITH SERVICEABLE BUSHING.
